Narcolepsy medication side effects

Common Questions and Answers about Narcolepsy medication side effects

narcolepsy

Avatar f tn Seems like over these last couple of years I have really sensitive to new medication (one of those few people that get uncommon/rare side effects) but I then seem to become immune VERY quickly too. Any thoughts would be helpful!!!!!!
Avatar f tn m not sure what medication they had your son on for ADD but I do know they prescribe ritalin and adderall for Narcolepsy as well and the side effects of those medications can make TS, OCD and general tics worse. It is also possible that your son did not have add but Narcolepsy manifested itself as add symptoms. I highly recommend a neuro that specializes in sleep disorders they understand the ins and outs of how sleep disorders affect the brain and the central nervous system.
Avatar n tn Did he get regular follow up from his attending physician? How is his sleep now a days? Side effects of a drug is usually studied in a group of persons so all the side effects of a drug need not be present in all the individuals who take it. If a drug reaction or its side effect is seen, the person has to stop the drug and consult the attending physician or ER physician earliest.
12594947 tn?1426138835 For those that chose the path of medication, what sleep meds work best for you? What do and/or don't you like about the ones you tried?
Avatar f tn Hoping someone can shead some light on problems and give me help to the answer. Weaning off medications so I know what my symptoms are and what are the side effects staying on Estradiol and synthroid and Ritalin. Have idopathic neuropathy have electromyography and nerve conduction studies done every 6 mnths. Told I had depression and anxiety turned out to be hyperthyroid then narcolepsy.
407790 tn?1397761026 My doctor just put me on Abilify, which I'm not very happy about considering the side effects. However, I have treatment-resistant depression so I'm running out of options. I will be taking a very low dose, though: 2.5 mg. Does anyone know if you're less likely to get side effects if you're on a low dose? Thanks in advance for any help you can give me.
Avatar f tn I found that going Homeopathic is better, don't have to worry about the side effects, & it helps the body balance itself out instead of "trying" to cover the symptoms. Best of luck to you on that. & Happy New Year!!!!
Avatar f tn As the side effects and addiction potential is less. Some people need treatment with methylphenidate (Concerta, Ritalin, others) or various amphetamines. These medications are very effective but may sometimes cause side effects such as nervousness and heart palpitations and can be addictive.
Avatar n tn Im wondering since wellbutrin has a triple filtration (through the liver) process has anyone experienced side effects or damaging effects in regards to their liver? Is this a "safe" choice for someone with Hep c? I get pretty down and have extremely low energy and looking for help. Any suggestions?
Avatar n tn Since your panic attacks are happening less, are the headaches numerous and a reason that you cannot take the medication anymore? Or are some of the side effects okay with you now that your anxiety is much better? What does your prescribing doctor say about this? Headaches can also be caused by an endless number of factors in my opinon. Are you getting enough sleep? Are you still under a lot of stress? The point is, that the headaches may not even be related to the medication itself.
4592241 tn?1359813138 and wants to put me on a narcolepsy medication. I am terrified that I will become addicted to these meds. This will compromise my sobriety, and feel like Im screwed. Is this cheating or what??? Also wondering if my history of drug use and meth use for 10 yrs in my 20's had caused this to happen. I did not tell the doctor about my addiction history because I was afraid he would think I was just being a poser. I need help to fix this sleepiness problem but dont want to jeporadize my sobriety.
1495558 tn?1288805527 this does not sound like a normal reaction, and why, for heavens sake, if she is having these side effects, should she stay on it.
1286779 tn?1400012806 She went to a doctor yesterday about her hair and the doctor told her that it was because of this medication (Lydrica) But I have seen all side effects and none talk about hair lost. And my mother does not want to leave this medication because its the only one that works for her burning feet. Has anybody else expirence hair loss with Lydrica?She also takes Cymbalta 60mg,lyrica 75mg, Nexuim 40mg, and Tramabol 50mg. What do you all suggest she get tested for ?
Avatar f tn Having a diagnosis of narcolepsy can bring some complications such as getting insurance, possible driving restrictions, etc. However, the truth is the truth and I personally would want to know and be treated specifically for it. But you may want to get your business in order first, such as know what the legalities are in your state, and have an insurance plan in place that is not temporary.
Avatar f tn Hi Jennifer, How are you? Medication side effects may or may not occur to patients. You were given pain medication, anti-inflammatory, antihistamine and antipsychotic/tranqulizer. You may experience gastrointestinal symptoms like nausea, vomiting and sedative effects. However, it is important that any sign of allergic reaction such as difficulty of breathing, swelling of your face, lips, tongue, or throat. twitching or tremor will warrant immediate attention. Take care and do keep us posted.
Avatar f tn Has anyone had any side effects from Depakote ER? My 24 year old son was just diagnosed with Seizures, after experiencing several episodes of lost of consciousness. Can anyone out there tell me if they have had constant nausea, fatigue and some heartburn from the medication?
Avatar f tn I have seen a lot of posts on bad side effects of Savella. Has anyone taken savella and had positive results? Any input would be appreciated.
Avatar f tn Did you taper off the vibryd or quit abruptly? You can't just switch from one medication to another even in the same class and avoid withdrawal -- these meds are not easy to stop taking and it must be done carefully. Unless you completely stop taking a medication before starting another it's impossible to tell if your symptoms are a sign you're suffering withdrawal and quit too quickly or are side effects of the new medication.